- 06-07-2012, 10:12 PM
I am wondering if any of you guys use minoxidil and causes some facial bloating? i for some reason, get some in my jowls? Is there something i can take to eliminate the facial bloating. I dont really store fat and i am not sure what supplements other than creatine that would cause this. I am not on any supplements that should cause it other than minxodil once at night on the temples. Not alot of use with that. PLease let me know what i can take or if minxodil might be an issue.
I heard dandelion root is good?
Similar Forum Threads
- By hli1022 in forum Weight LossReplies: 7Last Post: 01-18-2011, 06:37 PM
- By hli1022 in forum AnabolicsReplies: 5Last Post: 01-15-2011, 11:57 PM
- By CrazyBassGuy in forum BulkingReplies: 15Last Post: 03-19-2010, 12:58 PM
- By sgcarpenter in forum SupplementsReplies: 7Last Post: 05-18-2009, 10:54 AM
- By coolbreeze in forum IGF-1/GHReplies: 2Last Post: 06-09-2005, 09:38 PM